Alert archive / New Mexico / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 118, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Aug 3, 2012, 4:16 PM MDT for Bernalillo County, Sandoval County, Santa Fe County, New Mexico. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 3, 2012, 4:16 PM MDT (22:16 UTC)
- Expired
- Aug 3, 2012, 4:41 PM MDT
- In force
- 25 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
Counties Bernalillo County, NM, Sandoval County, NM, Santa Fe County, NM
The radar
The Albuquerque radar (KABX), 45 km from the middle of the area, began a volume at 22:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 10.3 hours before the alert went out and 28 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4 J/kg
- Mixed-layer CIN
- -399 J/kg
- Mixed-layer LCL
- 2189 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- -29 m²/s²
- 0-3 km storm-relative helicity
- -4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
086 WUUS55 KABQ 032216 SVRABQ NMC001-043-049-032315- /O.NEW.KABQ.SV.W.0118.120803T2216Z-120803T2315Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 416 PM MDT FRI AUG 3 2012 THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EASTERN BERNALILLO COUNTY IN CENTRAL NEW MEXICO EXTREME SOUTHEASTERN SANDOVAL COUNTY IN NORTH CENTRAL NEW MEXICO SOUTHWESTERN SANTA FE COUNTY IN NORTH CENTRAL NEW MEXICO * UNTIL 515 PM MDT * AT 403 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR SOUTH VALLEY...OR ABOUT 7 MILES SOUTHWEST OF ALBUQUERQUE...AND MOVING EAST AT 15 MPH. * LOCATIONS IMPACTED INCLUDE... SOUTH VALLEY... ALBUQUERQUE SUNPORT... FOUR HILLS... UNIVERSITY AREA... PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE STORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. MOVE INDOORS AND AVOID WINDOWS. && LAT...LON 3535 10611 3510 10600 3494 10667 3511 10675 TIME...MOT...LOC 2215Z 249DEG 21KT 3505 10661 $$ 50
2 follow-up statements
703 WWUS55 KABQ 032225 SVSABQ SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 425 PM MDT FRI AUG 3 2012 NMC001-043-049-032315- /O.CON.KABQ.SV.W.0118.000000T0000Z-120803T2315Z/ SANDOVAL-SANTA FE-BERNALILLO- 425 PM MDT FRI AUG 3 2012 ...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN BERNALILLO...SOUTHWESTERN SANTA FE AND EXTREME SOUTHEASTERN SANDOVAL COUNTIES UNTIL 515 PM MDT... AT 358 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER WEST ALBUQUERQUE MOVING EAST/NORTHEAST AT 15 MPH. * LOCATIONS IMPACTED INCLUDE... UNIVERSITY AREA... DOWNTOWN ALBUQUERQUE... NORTHEAST HEIGHTS... FOUR HILLS... AIRPORT AREA... SOUTH AND NORTH VALLEYS... CARNUEL... SANDIA HEIGHTS... TIJERAS... LAT...LON 3535 10611 3510 10600 3494 10667 3511 10675 TIME...MOT...LOC 2223Z 249DEG 21KT 3507 10656 $$ 50
482 WWUS55 KABQ 032241 SVSABQ SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 441 PM MDT FRI AUG 3 2012 NMC001-043-049-032251- /O.CAN.KABQ.SV.W.0118.000000T0000Z-120803T2315Z/ SANDOVAL-SANTA FE-BERNALILLO- 441 PM MDT FRI AUG 3 2012 ...SEVERE THUNDERSTORM WARNING CANCELLED FOR EASTERN BERNALILLO... SOUTHWESTERN SANTA FE AND EXTREME SOUTHEASTERN SANDOVAL COUNTIES... NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE THUNDERSTORM HAS WEAKENED AND WAS NO LONGER SEVERE...THUS THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED. CONTINUE TO EXPECT WIND GUSTS BETWEEN 40 TO 50 MPH THROUGHOUT THE ALBUQUERQUE AREA UNTIL 5 PM. LAT...LON 3535 10611 3510 10600 3494 10667 3511 10675 TIME...MOT...LOC 2241Z 249DEG 21KT 3511 10644 $$ 50
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 3, 2:58 PM MDT, 1 hour 18 minutes earlier.
Area forecast discussion, Aug 3, 2:58 PM MDT, 1 hour 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 258 PM MDT FRI AUG 3 2012 .DISCUSSION... MESOSCALE CONVECTIVE VORTEX (MCV) ASSOCIATED WITH THE CONVECTION OVER NORTHERN OLD MEXICO LAST NIGHT...ON THE EASTERN SIDE OF THE EASTERLY WAVE NOW MOVING NORTH INTO SE ARIZONA...THE CULPRIT BEHIND THE NUMEROUS SHOWERS AND THUNDERSTORMS THIS AFTERNOON OVER WESTERN NM. MEANWHILE...WEAK JET COUPLET OVER NORTH CENTRAL NEW MEXICO APPEARS TO BE RESPONSIBLE FOR THE ADDITIONAL LIFT AND SHEAR NECESSARY TO CREATE THE QUASI-SUPERCELL OVER LOS ALAMOS COUNTY. AT ANY RATE...VERY ACTIVE LATE AFTERNOON AND EVENING REMAINS IN STORE FOR JUST ABOUT ALL THE AREA...WITH THE EXCEPTION OF THE SOUTHEAST ZONES/PLAINS. THE ABOVE MENTIONED MCV STILL HAS TO MOVE THROUGH WRN NM THIS EVENING...LIKELY SPARKING ANOTHER ROUND OF CONVECTION. MODELS ALSO HINTING THAT THE RAIN COOLED AIR OVER THE WEST WILL PUSH EASTWARD AND GET THE CENTRAL VALLEYS...MOUNTAINS...AND HIGHLANDS INTO THE MIX THIS EVENING. WITH ALL THE RAIN COOLED AIR IN PLACE LATE THIS EVENING...EXPECTING MOST ACTIVITY WILL DIE OFF SHORTLY AFTER 04-05Z OR SO. ATTENTION THEN TURNS TO THE BACKDOOR COLD FRONT CURRENTLY PUSHING THROUGH NORTHEAST WYOMING. MODELS REMAIN BULLISH WITH THE QPF GENERATED BY THIS FEATURE SATURDAY...DRIVING IT SOUTHWARD THROUGH NORTHEAST NM SATURDAY MORNING AND THROUGH THE EAST CENTRAL PLAINS DURING THE AFTERNOON. THE MAIN COLD FRONT IS EXPECTED TO PUSH UP TO THE CENTRAL MOUNTAIN CHAIN DURING THE EARLY EVENING HOURS. SHOWERS AND STORMS FIRING ALONG THE FRONT...HOWEVER...COULD PUSH THE FRONT THROUGH THE CANYONS AND GAPS SEVERAL HOURS EARLIER. ADVISORY STRENGTH EAST WIND A POSSIBILITY GIVEN THE PROGGED SURFACE PRESSURE DIFFERENCE BETWEEN KCAO AND KGUP. WILL WAIT AND SEE HOW THE SYNOPTIC SCALE FRONT IS IMPACTED BY CONVECTION TONIGHT AND SATURDAY MORNING BEFORE DECIDING ON ANY WIND HIGHLIGHTS FOR THE MIDDLE RIO GRANDE VALLEY. THE FRONT PUSHES WWD TO THE AZ BORDER BY ABOUT SUNRISE SUNDAY AND TIGHT EAST TO WEST PRESSURE GRADIENT SHOULD KEEP STRONG EAST WIND GOING IN THE MID RIO GRANDE VALLEY THROUGH AT LEAST MID MORNING. ANOTHER VERY ACTIVE DAY APPEARS IN STORE ON SUNDAY WITH PLENTY OF LOW LEVEL MOISTURE IN PLACE AND A SFC BOUNDARY IN PLACE OVER THE WEST. FLASH FLOODING IS EXPECTED TO BE MORE OF A CONCERN SUNDAY WITH THE EXPECTED WIDESPREAD RAINFALL TODAY AND SATURDAY AND THE SLOW MOVING STORMS. MODEL ARE HINTING THAT THE UPPER HIGH REMAINS JUST EAST OF THE TX/NM BORDER UNTIL SUNDAY...ALLOWING FOR SLIGHTLY FASTER STORM MOVEMENT. UPPER HIGH MOVES OVERHEAD SUNDAY NIGHT INTO MONDAY. STORM MOTION BECOMES NORTHWESTERLY MONDAY AFTERNOON...FAVORING LOWER ELEVATION SOUTHEAST OF MTNS/HIGHER TERRAIN. THE UPPER HIGH CONTINUES WWD TUESDAY...EVENTUALLY PARKING ALONG THE AZ/UT BORDER FOR THE REMAINDER OF THE WORK WEEK. THIS LOCATION WOULD SPARK RECYCLE MODE AND FAVOR A NORTH TO NORTHEAST STEERING FLOW. THIS BODES WELL FOR VALLEYS AND BASINS IMMEDIATELY SOUTHWEST OF MTNS AND MOUNTAIN RANGES. 33 && .FIRE WEATHER... MOISTURE PLUME STRETCHES FROM SOUTHEAST AZ AND SOUTHWEST NM NORTHWARD THRU WEST CENTRAL NM AND CURVES EAST INTO THE NRN NM MOUNTAIN REGION THIS FRIDAY EVE. UPPER LVL SUBSIDENCE INHIBITING CONVECTIVE ACTIVITY MOSTLY CONFINED TO TX...SO EVEN EASTERN NM IS SUBJECT TO SCATTERED SHWRS/TSTMS UNTIL ABOUT MIDNIGHT TONIGHT. NIGHTTIME RH RECOVERIES WILL BE FAIR TO GOOD IN THE EAST CENTRAL AND NORTHEAST PLAINS TONIGHT...THEN GOOD TO EXCELLENT SATURDAY NIGHT. ELSEWHERE RH RECOVERY WILL RANGE FROM GOOD TO EXCELLENT TONIGHT AND BE EXCELLENT SATURDAY NIGHT. THE MOISTURE PLUME LINGERS ACROSS WESTERN AND NORTHERN NM SATURDAY BUT BECOMES MORE DIFFUSE...WHILE FOCUS SHIFTS TO THE BACK DOOR COLD FRONT THAT WILL PUSH SOUTH AND WEST THRU THE NORTHEAST PLAINS EARLY SATURDAY. THE BACK DOOR FRONT WILL REACH THE MID AND UPPER RIO GRANDE VALLEY BY LATE AFTERNOON/EARLY EVENING. SHOWERS AND THUNDERSTORMS COULD BE NUMEROUS ALONG AND BEHIND THE COLD FRONT AND SCATTERED ELSEWHERE IN THE WESTERN HALF OF THE SATE SATURDAY AFTERNOON. SHOWERS AND STORMS COULD LINGER WELL INTO SATURDAY NIGHT IN THE NORTHERN MOUNTAINS AND ALSO NORTHEAST NEW MEXICO. MODELS INDICATE THAT THE HIGH PRESSURE CENTER ALOFT OVER TX WILL BEGIN TO MIGRATE WESTWARD SUNDAY. SUBSIDENCE NEAR AND SOUTH OF THIS HIGH WILL LIMIT CONVECTIVE DEVELOPMENT IN EAST CENTRAL AND SOUTHEAST NEW MEXICO SUNDAY WHILE THE WESTERN AND NORTHERN PARTS OF THE STATE SEE ANOTHER ROUND OF SCATTERED SHOWERS AND THUNDERSTORMS SUNDAY. THE FURTHER MIGRATION OF THE HIGH ALOFT TOWARDS THE FOUR CORNERS REGION WILL BE THE KEY TO THE PLACEMENT OF CONVECTIVE ACTIVITY NEXT WEEK AS MOISTURE WILL AGAIN BECOME MORE DIFFUSE. NORTHWEST STEERING FLOW ALOFT EARLY NEXT WEEK COULD STILL ALLOW FOR SOME SHOWER/TSTM CHANCE FOR ALL OF OUR AREA WITH THE FOUR CORNERS BEING ONE OF THE DRIER REGIONS UNDER THE HIGH ALOFT. && .AVIATION... 18Z TAF CYCLE MOISTURE PLUME SHOWING EVIDENCE OF SPREADING NORTH FROM SOUTHWEST NEW MEXICO TODAY WHICH ARGUES FOR AN INCREASE IN SHOWER/THUNDERSTORM ACTIVITY FOR THE WESTERN HALF OF NEW MEXICO THROUGH THIS EVENING. SHOWERS AND STORMS WILL MOVE TO THE NORTH OR NORTHEAST AT 15KT. EXPECT MVFR CIG/VSBY AND MTN OBSCURATION IN/NR SHOWERS/STORMS THRU FRIDAY EVE THEN DIMINISHING OVERNIGHT. KGUP MOST LIKELY TAF SITE TO BE IMPACTED BY CONVECTIVE ACTIVITY THRU FRI EVE. && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 62 91 65 89 / 20 10 20 20 DULCE........................... 50 85 52 81 / 30 20 30 50 CUBA............................ 54 87 54 84 / 40 20 40 60 GALLUP.......................... 56 85 56 85 / 40 30 30 50 EL MORRO........................ 52 81 53 81 / 50 30 40 60 GRANTS.......................... 55 84 55 84 / 40 30 40 50 QUEMADO......................... 55 82 54 83 / 40 30 30 60 GLENWOOD........................ 59 89 58 89 / 20 20 20 40 CHAMA........................... 51 79 51 74 / 40 40 40 60 LOS ALAMOS...................... 59 84 60 80 / 40 20 60 50 PECOS........................... 58 82 56 78 / 40 50 60 50 CERRO/QUESTA.................... 57 79 55 76 / 40 30 50 50 RED RIVER....................... 49 71 48 67 / 50 50 60 60 ANGEL FIRE...................... 47 73 46 69 / 50 50 60 60 TAOS............................ 53 85 52 81 / 30 30 50 40 MORA............................ 56 79 53 74 / 50 60 60 60 ESPANOLA........................ 59 90 58 87 / 30 20 50 40 SANTA FE........................ 63 84 60 80 / 40 30 50 40 SANTA FE AIRPORT................ 63 88 60 84 / 30 20 50 30 ALBUQUERQUE FOOTHILLS........... 67 90 65 87 / 30 20 40 30 ALBUQUERQUE HEIGHTS............. 71 92 68 89 / 30 20 30 30 ALBUQUERQUE VALLEY.............. 68 93 65 91 / 20 20 30 20 ALBUQUERQUE WEST MESA........... 68 93 66 91 / 30 20 30 30 LOS LUNAS....................... 66 92 65 91 / 20 20 30 20 RIO RANCHO...................... 69 92 67 90 / 30 20 30 30 SOCORRO......................... 68 96 67 93 / 20 20 20 20 SANDIA PARK/CEDAR CREST......... 62 87 58 82 / 40 40 60 50 TIJERAS......................... 64 90 61 86 / 30 30 50 40 MORIARTY/ESTANCIA............... 60 87 57 85 / 40 40 50 40 CLINES CORNERS.................. 60 85 56 81 / 50 50 60 40 GRAN QUIVIRA.................... 62 88 60 85 / 30 40 40 30 CARRIZOZO....................... 64 94 62 90 / 20 30 30 20 RUIDOSO......................... 60 86 57 82 / 40 40 30 30 CAPULIN......................... 61 77 56 77 / 40 50 50 50 RATON........................... 60 86 58 86 / 40 40 50 40 SPRINGER........................ 62 85 59 82 / 40 50 50 30 LAS VEGAS....................... 58 85 55 79 / 50 60 60 40 CLAYTON......................... 69 86 61 86 / 40 30 40 20 ROY............................. 67 87 59 83 / 40 50 60 30 CONCHAS......................... 71 94 66 90 / 30 50 60 20 SANTA ROSA...................... 70 96 66 92 / 30 50 60 20 TUCUMCARI....................... 72 98 68 94 / 30 40 60 20 CLOVIS.......................... 69 96 66 91 / 20 20 50 20 PORTALES........................ 72 99 67 93 / 20 20 30 20 FORT SUMNER..................... 73 97 68 92 / 30 30 50 20 ROSWELL......................... 74 102 71 97 / 10 20 20 10 PICACHO......................... 66 94 64 89 / 20 20 20 20 ELK............................. 63 89 61 85 / 30 30 30 20 && .ABQ WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL MIDNIGHT MDT TONIGHT FOR THE FOLLOWING ZONES...NMZ508-509. && 33
Hazardous weather outlook, Aug 3, 6:00 AM MDT, 10 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 600 AM MDT FRI AUG 3 2012 NMZ501>540-041200- ALBUQUERQUE METRO AREA-CENTRAL HIGHLANDS-CHAVES COUNTY PLAINS- CHUSKA MOUNTAINS-CURRY COUNTY-DE BACA COUNTY- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-EASTERN LINCOLN COUNTY- EASTERN SAN MIGUEL COUNTY-ESTANCIA VALLEY-FAR NORTHEAST HIGHLANDS- FAR NORTHWEST HIGHLANDS-GUADALUPE COUNTY-HARDING COUNTY- JEMEZ MOUNTAINS-LOWER CHAMA RIVER VALLEY-LOWER RIO GRANDE VALLEY- NORTHEAST HIGHLANDS- NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- NORTHWEST HIGHLANDS-NORTHWEST PLATEAU-QUAY COUNTY- RATON RIDGE/JOHNSON MESA-ROOSEVELT COUNTY-SAN FRANCISCO RIVER VALLEY- SAN JUAN MOUNTAINS-SANDIA/MANZANO MOUNTAINS-SANTA FE METRO AREA- SOUTH CENTRAL HIGHLANDS-SOUTH CENTRAL MOUNTAINS- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-SOUTHWEST CHAVES COUNTY- SOUTHWEST MOUNTAINS-UNION COUNTY-UPPER RIO GRANDE VALLEY- UPPER TULAROSA VALLEY-WEST CENTRAL HIGHLANDS-WEST CENTRAL MOUNTAINS- WEST CENTRAL PLATEAU-WEST SLOPES SANGRE DE CRISTO MOUNTAINS- 600 AM MDT FRI AUG 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS WILL FAVOR THE HIGH TERRAIN AND PORTIONS OF NORTHEAST NEW MEXICO THIS AFTERNOON AND EVENING. LOCALLY HEAVY RAINFALL AND FLOODING IS POSSIBLE. ADDITIONALLY...AN ISOLATED STRONG STORM WITH SMALL HAIL AND GUSTY WINDS IS NOT OUT OF THE QUESTION ACROSS NORTHEAST NEW MEXICO. MEANWHILE...ANOTHER ROUND OF TRIPLE DIGIT HEAT IS IN STORE FOR THE EASTERN PLAINS THIS AFTERNOON. REMEMBER TO DRINK PLENTY OF WATER AND STAY OUT OF THE SUN WHEN POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A COLD FRONT WILL DIVE ACROSS THE EASTERN PLAINS ON SATURDAY... PROVIDING A BREAK FROM THE HEAT...BUT WILL ALSO INCREASE THUNDERSTORM CHANCES. HEAVY RAIN WILL BE POSSIBLE ACROSS MUCH OF THE EASTERN PLAINS. THE FRONT WILL PUSH THROUGH THE GAPS OF THE CENTRAL MOUNTAIN CHAIN SATURDAY NIGHT. EAST CANYON WINDS WITH GUSTS UP TO 45 MPH ARE LIKELY IN THE RIO GRANDE VALLEY. LOW LEVEL MOISTURE WILL BE USHERED WESTWARD BY THE FRONT WHICH WILL INCREASE THUNDERSTORM CHANCES ACROSS THE WEST FOR SUNDAY. LOCALLY HEAVY RAINFALL AND FLOODING IS POSSIBLE DUE TO SLOW MOVING THUNDERSTORMS. EARLY NEXT WEEK...DAILY ROUND OF SHOWER AND THUNDERSTORM ACTIVITY ACROSS THE HIGH TERRAIN WILL BE THE RULE. SLOW MOVING THUNDERSTORMS MAY RESULT IN LOCALLY HEAVY RAIN AND FLOODING. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637. 34
In the hours before
Special weather statement, Aug 3, 4:13 PM MDT, 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 413 PM MDT FRI AUG 3 2012 NMZ519-032245- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- 413 PM MDT FRI AUG 3 2012 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BERNALILLO AND SOUTHERN SANDOVAL COUNTIES THROUGH 445 PM MDT... AT 358 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES SOUTHWEST OF RIO GRANDE NATURE CENTER... OR ABOUT 9 MILES WEST OF ALBUQUERQUE...MOVING EAST AT 17 MPH. WIND GUSTS BETWEEN 45 TO 55 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING. AREAS AFFECTED BY THIS STORM INCLUDE...ALBUQUERQUE...PARADISE HILLS...CABEZON...LOS RANCHOS DE ALBUQUERQUE...RIO RANCHO INTEL AREA...NORTH VALLEY...VISTA HILLS...CORRALES AND ALAMEDA. MOTORISTS CAN EXPECT BRIEF...BUT SUDDEN CHANGES IN VISIBILITY AND PONDING OF WATER ON THE HIGHWAYS AS THIS STORM MOVES THROUGH THE AREA. && LAT...LON 3529 10663 3510 10648 3497 10677 3512 10689 TIME...MOT...LOC 2213Z 249DEG 21KT 3511 10667 50
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 2, 7:03 PM MDT | Areal Flood Advisory | ABQ | Cibola | 117 min |
| Aug 2, 8:26 PM MDT | Special Weather Statement | ABQ | Sandoval | 34 min |
| Aug 2, 9:08 PM MDT | Special Weather Statement | ABQ | Bernalillo | 7 min |
| Aug 2, 9:27 PM MDT | Areal Flood Advisory | ABQ | Sandoval | 108 min |
| Aug 3, 10:58 AM MDT | Flash Flood Watch | ABQ | 8 hr | |
| Aug 3, 12:36 PM MDT | Areal Flood Advisory | ABQ | Los Alamos, Rio Arriba, Sandoval | 114 min |
| Aug 3, 12:54 PM MDT | Flash Flood Warning | ABQ | Los Alamos, Rio Arriba, Sandoval | 2 hr |
| Aug 3, 1:09 PM MDT | Areal Flood Advisory | ABQ | Catron | 2 hr |
| Aug 3, 1:13 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 2 hr |
| Aug 3, 1:25 PM MDT | Areal Flood Advisory | ABQ | Los Alamos, Rio Arriba, Sandoval, Santa Fe | 2 hr |
| Aug 3, 1:37 PM MDT | Flash Flood Warning | ABQ | Los Alamos, Rio Arriba, Sandoval, Santa Fe | 75 min |
| Aug 3, 2:07 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Cibola, McKinley, Sandoval | 113 min |
| Aug 3, 2:11 PM MDT | Areal Flood Advisory | ABQ | Catron, Cibola, Socorro | 2 hr |
| Aug 3, 4:13 PM MDT | Special Weather Statement | ABQ | Bernalillo | 32 min |
| Aug 3, 4:31 PM MDT | Areal Flood Advisory | ABQ | Los Alamos, Rio Arriba, Sandoval, Santa Fe | 89 min |
| Aug 3, 5:14 PM MDT | Special Weather Statement | ABQ | Curry | 46 min |
| Aug 3, 5:45 PM MDT | Special Weather Statement | ABQ | Santa Fe | 15 min |
| Aug 3, 5:57 PM MDT | Special Weather Statement | ABQ | Curry | 33 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.